Alert archive / Oklahoma / Wind Chill Advisories in 2011
Wind Chill Advisory 4, NWS Tulsa, OK
NWS Tulsa, OK issued this wind chill advisory at Feb 9, 2011, 1:39 PM CST for 18 counties in Oklahoma; 4 counties in Arkansas. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Feb 9, 2011, 1:39 PM CST (19:39 UTC)
- Expired
- Feb 10, 2011, 11:00 AM CST
- In force
- 21 hr
- Issued by
- NWS Tulsa, OK
All 22 counties
Benton County, AR, Carroll County, AR, Madison County, AR, Washington County, AR, Adair County, OK, Cherokee County, OK, Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, McIntosh County, OK, Muskogee County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Pittsburg County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 27 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 491 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- 226 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
001 WWUS44 KTSA 091939 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 139 PM CST WED FEB 9 2011 ARZ001-002-010-011-OKZ069-100600- /O.CAN.KTSA.WS.W.0005.000000T0000Z-110210T0000Z/ /O.NEW.KTSA.WC.Y.0004.110209T1939Z-110210T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-ADAIR- 139 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...ADAIR. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. * THE WINTER STORM WARNING HAS BEEN CANCELLED. HOWEVER...LIGHT SNOW OR SNOW FLURRIES WILL CONTINUE TO FALL ACROSS THE AREA THROUGH THE REMAINDER OF THE AFTERNOON WITH ONLY MINOR ACCUMULATIONS POSSIBLE. HAZARDOUS WEATHER... * WIND CHILL VALUES OF MINUS 5 TO MINUS 15 WILL BE POSSIBLE THIS EVENING AND INTO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. DEFINITION... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ019-020-029-OKZ072-076-092045- /O.CAN.KTSA.WS.W.0005.000000T0000Z-110210T0000Z/ CRAWFORD-FRANKLIN-SEBASTIAN-SEQUOYAH-LE FLORE- 139 PM CST WED FEB 9 2011 ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TULSA HAS CANCELLED THE WINTER STORM WARNING... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...SEQUOYAH AND LE FLORE. IN ARKANSAS...CRAWFORD... SEBASTIAN AND FRANKLIN. * THE WINTER STORM WARNING HAS BEEN CANCELLED. HOWEVER...LIGHT SNOW OR SNOW FLURRIES WILL CONTINUE TO BE POSSIBLE THROUGH THE AFTERNOON WITH ONLY MINOR ADDITIONAL ACCUMULATIONS EXPECTED. && $$ OKZ054>068-070-071-073-100600- /O.NEW.KTSA.WC.Y.0004.110209T1939Z-110210T1700Z/ OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES- DELAWARE-CREEK-OKFUSKEE-OKMULGEE-WAGONER-CHEROKEE-MUSKOGEE-MCINTOSH- PITTSBURG- 139 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY IN EFFECT UNTIL 11 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM CST THURSDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND MUSKOGEE. HAZARDOUS WEATHER... * WIND CHILL VALUES OF MINUS 5 TO MINUS 15 WILL BE POSSIBLE THIS EVENING AND INTO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. DEFINITION... * A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND THE WIND WILL COMBINE TO GENERATE LOW WIND CHILLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
3 follow-up statements
749 WWUS44 KTSA 100355 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 955 PM CST WED FEB 9 2011 ARZ001-002-010-011-OKZ054>071-073-101700- /O.CON.KTSA.WC.Y.0004.000000T0000Z-110210T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- 955 PM CST WED FEB 9 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THURSDAY... A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * WIND CHILL VALUES OF MINUS 5 TO MINUS 15 WILL BE COMMON OVERNIGHT AND INTO THURSDAY MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE POSSIBLE IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITIY. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
487 WWUS44 KTSA 100944 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 344 AM CST THU FEB 10 2011 ARZ001-002-010-011-OKZ054>071-073-101700- /O.CON.KTSA.WC.Y.0004.000000T0000Z-110210T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- 344 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 11 AM CST THIS MORNING... A WIND CHILL ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...CREEK...OKFUSKEE...OKMULGEE... WAGONER...TULSA...ROGERS...MAYES...DELAWARE...PITTSBURG... WASHINGTON...OSAGE...CRAIG...NOWATA...PAWNEE...OTTAWA...MCINTOSH AND MUSKOGEE. IN ARKANSAS...WASHINGTON...MADISON...BENTON AND CARROLL. HAZARDOUS WEATHER... * DANGEROUSLY COLD TEMPERATURES AND WIND CHILL VALUES ARE OCCURRING THIS MORNING ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. * WIND CHILL VALUES AS LOW AS 30 BELOW ZERO ARE POSSIBLE OVER NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS MORNING. IMPACTS... * FROST BITE AND HYPOTHERMIA ARE LIKELY IF PRECAUTIONS ARE NOT TAKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... * PREPARE FOR THE COLD BY WEARING MULTIPLE LAYERS OF WARM CLOTHES AND LIMIT OUTDOOR ACTIVITIY. * ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
374 WWUS44 KTSA 101704 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 1104 AM CST THU FEB 10 2011 ARZ001-002-010-011-OKZ054>071-073-101815- /O.EXP.KTSA.WC.Y.0004.000000T0000Z-110210T1700Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-OSAGE-WASHINGTON OK-NOWATA- CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-MAYES-DELAWARE-CREEK-OKFUSKEE- OKMULGEE-WAGONER-CHEROKEE-ADAIR-MUSKOGEE-MCINTOSH-PITTSBURG- INCLUDING THE CITIES OF...ROGERS...BENTONVILLE...BERRYVILLE... EUREKA SPRINGS...FAYETTEVILLE...SPRINGDALE...HUNTSVILLE... PAWHUSKA...BARTLESVILLE...NOWATA...VINITA...MIAMI...PAWNEE... TULSA...CLAREMORE...PRYOR...JAY...BRISTOW...OKEMAH...OKMULGEE... WAGONER...TAHLEQUAH...STILWELL...MUSKOGEE...EUFAULA...MCALESTER 1104 AM CST THU FEB 10 2011 ...WIND CHILL ADVISORY HAS EXPIRED... THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. COLD CONDITIONS WILL REMAIN ACROSS MUCH OF NORTHEAST OKLAHOMA AS TEMPERATURES SLOWLY CLIMB INTO THE MID TO UPPER 20S THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind chill advisory went out at Feb 9, 10:17 AM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Feb 9, 10:17 AM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1017 AM CST WED FEB 9 2011
...UPDATE...
.DISCUSSION...
BAND OF MODERATE TO HEAVY SNOW CONTINUES TO DRIFT SOUTHEAST ACROSS
EAST CENTRAL OKLAHOMA AND NORTHWEST ARKANSAS...WITH LIGHT SNOW
LINGERING ALONG AND NORTH OF INTERSTATE 44. MAIN SNOW BAND SHOULD
BEGIN TO ERODE/SHIFT SOUTHEAST OF THE AREA BY MID AFTERNOON WITH
ACCUMULATING SNOW ENDING. DANGEROUS WIND CHILL INDICES WILL REMAIN
ACROSS NORTHEAST OKLAHOMA INTO TONIGHT WITH A FEW LOCATION FALLING
TO 10 BELOW ZERO. WILL SEND ANOTHER UPDATE EARLY THIS AFTERNOON
GIVEN LATEST TRENDS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...WINTER STORM WARNING UNTIL 6 PM WEDNESDAY FOR OKZ049-OKZ053-
OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-
OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-
OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...WINTER STORM WARNING UNTIL 6 PM WEDNESDAY FOR ARZ001-ARZ002-
ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...12Hazardous weather outlook, Feb 9, 12:18 PM CST, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1215 AM CST WED FEB 9 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-101100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1215 AM CST WED FEB 9 2011 ...MAJOR WINTER STORM STARTING TO EXIT THE REGION... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINTER WEATHER. SNOW ACCUMULATION. RISK...LIMITED. AREA...FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. ONSET...ONGOING. WIND CHILL. RISK...ELEVATED. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... AREAS OF LIGHT TO OCCASIONALLY MODERATE SNOW WILL BEGIN TO SHIFT EAST OF FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS EARLY THIS AFTERNOON. LINGERING FLURRIES WILL REMAIN POSSIBLE THROUGH MID AFTERNOON BEFORE ENDING. AROUND AN INCH OF ADDITIONAL SNOW ACCUMULATION WILL BE POSSIBLE OVER FAR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS. A LARGE SWATH OF ONE TO TWO FEET OF SNOW HAS ALREADY OCCURRED OVER A LARGE PORTION OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. TRAVEL WILL REMAIN DANGEROUS ACROSS MOST OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. IN ADDITION... DANGEROUS WIND CHILLS BETWEEN ZERO AND 10 BELOW WILL BE COMMON. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...DANGEROUS WIND CHILL POTENTIAL. FRIDAY...DANGEROUS WIND CHILL POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...NO HAZARDS. EXTENDED DISCUSSION... VERY COLD ARCTIC AIR WILL PLUNGE INTO THE AREA BEHIND TODAYS SNOW STORM. ALTHOUGH THERE WILL BE LITTLE WIND THURSDAY MORNING... ACTUAL TEMPERATURE VALUES WILL RANGE FROM AROUND 12 BELOW ZERO NEAR THE KANSAS BORDER TO AROUND 10 ABOVE ZERO NEAR THE RED RIVER. THE COLD WEATHER WILL LAST INTO FRIDAY BEFORE A RAPID WARM UP TAKES PLACE OVER THE WEEKEND. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Feb 9, 10:37 AM CST, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1037 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM HEAVY SNOW CLAREMORE 36.31N 95.62W
02/09/2011 E9.0 INCH ROGERS OK CO-OP OBSERVER
0710 AM HEAVY SNOW WINSLOW 35.80N 94.13W
02/09/2011 E7.0 INCH WASHINGTON AR CO-OP OBSERVER
&&
SAALocal storm report, Feb 9, 10:47 AM CST, 2 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1047 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM HEAVY SNOW MUSE 34.67N 94.76W
02/09/2011 E5.0 INCH LE FLORE OK POST OFFICE
1030 AM HEAVY SNOW 2 S FAYETTEVILLE 36.03N 94.16W
02/09/2011 E16.0 INCH WASHINGTON AR TRAINED SPOTTER
UNIV OF ARK CAMPUS
1035 AM HEAVY SNOW 5 NW SPERRY 36.35N 96.05W
02/09/2011 E8.3 INCH OSAGE OK NWS EMPLOYEE
&&
SAALocal storm report, Feb 9, 11:07 AM CST, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1107 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY SNOW FAYETTEVILLE 36.06N 94.16W
02/09/2011 E18.0 INCH WASHINGTON AR EMERGENCY MNGR
SPOTTERS REPORTS RANGE FROM 16 TO 18 INCHES. MOTORISTS
STRANDED ON I-540 FROM SOUTH FAYETTEVILLE TO WEST FORK.
1045 AM HEAVY SNOW BRASHEARS 35.81N 93.80W
02/09/2011 E14.0 INCH MADISON AR AMATEUR RADIO
MEASURED AT 2000 FEET MSL
&&
SAALocal storm report, Feb 9, 11:32 AM CST, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1132 AM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY SNOW FAYETTEVILLE 36.06N 94.16W
02/09/2011 E18.0 INCH WASHINGTON AR TRAINED SPOTTER
1110 AM HEAVY SNOW SPAVINAW 36.39N 95.05W
02/09/2011 E23.0 INCH MAYES OK BROADCAST MEDIA
1110 AM HEAVY SNOW MUSKOGEE 35.75N 95.37W
02/09/2011 E6.0 INCH MUSKOGEE OK EMERGENCY MNGR
1112 AM HEAVY SNOW MUSKOGEE 35.75N 95.37W
02/09/2011 M6.5 INCH MUSKOGEE OK PUBLIC
1115 AM HEAVY SNOW WESTVILLE 35.99N 94.57W
02/09/2011 E14.0 INCH ADAIR OK EMERGENCY MNGR
1120 AM HEAVY SNOW 3 NE CHOUTEAU 36.22N 95.30W
02/09/2011 E0.0 INCH MAYES OK EMERGENCY MNGR
DAMAGE DUE TO HEAVY SNOW. ON 412B...OR ON HUNTS STREET.
SOUTH SIDE OF INDUSTRIAL WAREHOUSE ROOF COLLAPSED.
LOCATION APPROXIMATE FOR THE INDUSTRIAL PARK.
1123 AM HEAVY SNOW LOWELL 36.26N 94.13W
02/09/2011 E20.0 INCH BENTON AR FIRE DEPT/RESCUE
ROADS IMPASSABLE.
&&
SAALocal storm report, Feb 9, 12:02 PM CST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1202 PM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY SNOW SALLISAW 35.46N 94.79W
02/09/2011 E6.0 INCH SEQUOYAH OK EMERGENCY MNGR
GENERALLY 5 TO 6 INCHES ACROSS COUNTY. A LITTLE MORE
NORTH.
1145 AM HEAVY SNOW 9 NE CLAREMORE 36.40N 95.50W
02/09/2011 M19.0 INCH ROGERS OK PUBLIC
ROADS IMPASSABLE.
1145 AM HEAVY SNOW OZARK 35.49N 93.83W
02/09/2011 E6.0 INCH FRANKLIN AR EMERGENCY MNGR
1145 AM HEAVY SNOW CASS 35.69N 93.82W
02/09/2011 E8.0 INCH FRANKLIN AR EMERGENCY MNGR
1145 AM HEAVY SNOW 1 E TAHLEQUAH 35.92N 94.95W
02/09/2011 E8.0 INCH CHEROKEE OK PUBLIC
1150 AM HEAVY SNOW 3 SW BENTONVILLE 36.34N 94.25W
02/09/2011 E18.0 INCH BENTON AR PUBLIC
1 MILE SOUTHWEST OF WALMART HOME OFFICE.
1155 AM HEAVY SNOW FORT SMITH 35.39N 94.40W
02/09/2011 E5.0 INCH SEBASTIAN AR NWS EMPLOYEE
OFFICIAL FORT SMITH OBSERVATION OF SNOWFALL THROUGH NOON
TODAY.
&&
SAALocal storm report, Feb 9, 12:43 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1243 PM CST WED FEB 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY SNOW BUSCH 36.46N 93.83W
02/09/2011 E7.0 INCH CARROLL AR TRAINED SPOTTER
1200 PM HEAVY SNOW 4 W BROKEN ARROW 36.05N 95.86W
02/09/2011 M5.5 INCH TULSA OK NWS EMPLOYEE
1200 PM HEAVY SNOW 2 S FAYETTEVILLE 36.03N 94.16W
02/09/2011 E18.2 INCH WASHINGTON AR TRAINED SPOTTER
UNIVERSITY OF ARKANSAS
1219 PM HEAVY SNOW CENTERTON 36.36N 94.29W
02/09/2011 E13.0 INCH BENTON AR PUBLIC
1231 PM HEAVY SNOW 3 E OWASSO 36.27N 95.80W
02/09/2011 M14.0 INCH ROGERS OK NWS EMPLOYEE
&&
SAANearby
Wind Chill Advisories in Oklahoma, 2011Wind Chill Advisories in Arkansas, 2011Every wind chill advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.